# SDR 2009FA0000760

- Difficulty date: July 18, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N399AP
- Make and model: Gulstm G1159A
- Aircraft serial: 399
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 348F832
- Part serial: 70961387
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 1622Z, ACFT BLEW NR 4 RT OTBD TIRE.  UPON RETURN LANDING BACK AT DEPATURE, THE FOLLOWING DAMAGE WAS FOUND:  RT INBD FLAP, RT LWR COWL, RT ENG T/R, AND RT GEAR DOOR OTBD.  THIS TIRE SN FALLS WITHIN GY SB 2008-32-001. (K)
